MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC201200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the earliest date of onset for the type i endoleak is unknown, november 19, 2021 will serve as the date of event for this report.Used to capture distal type i endoleak.A review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device remains implanted and, therefore, was not available for direct analysis by gore.It should be noted the gore® excluder® aaa endoprosthesis instructions for use (ifu) state ¿adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement.¿.
 
Event or Problem Description
On (b)(6) 2009, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.On an unknown date, follow-up examination reportedly revealed aneurysm enlargement (amount unknown) and a distal type i endoleak on the left side.On (b)(6) 2021, a reintervention procedure was performed whereby the left internal iliac artery was embolized, and additional stent grafts were placed to extend distally.The endoleak was resolved, and the patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
damon jackson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12990991
Report Number2017233-2021-02608
Device Sequence Number12077667
Product Code MIH
UDI-Device Identifier00733132610044
UDI-Public00733132610044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2012
Device Model NumberPXC201200
Device Catalogue NumberPXC201200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/13/2021
Date Device Manufactured07/08/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale